MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 25-37MM

GLOBUS MEDICAL, INC. FORTIFY; FORTIFY Ø12MM CORE, HEIGHT 25-37MM
Model Number 151.053
Health Effect - Clinical Code Fall (1848)
Date of Event 08/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information provided that the patient fell post-operatively.Imaging provided after the patient fell showed that the implant and anterior plate dislodged.The device was returned for evaluation and it was observed that the features and components of the implant showed wear on the lock tooth and locking gear.The exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that a revision surgery was completed to remove a fortify cage that collapsed post operatively.

Brand Name
FORTIFY
Common Device Name
FORTIFY Ø12MM CORE, HEIGHT 25-37MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon 19403
MDR Report Key12395517
Report Number3004142400-2021-00157
Device Sequence Number1194565
Product Code MQP
UDI-Device Identifier00889095042917
UDI-Public00889095042917
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
D140943
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number151.053
Device Lot NumberBAX726VK
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date08/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR